# SDR 20001214SH005

- Difficulty date: November 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Engine: Pwa JT9D20
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWA MECHANIC NOTICED GAP BETWEEN THE AFT MOUNT SUPPORT FITTING AND THE AFT ENGINE MOUNT FITTING ON THE NR 3 ENGINE DURING ENGINE INSTALLATION.  INSPECTION OF ALL DC-10-40 FLEET OF THE ENGINE MOUNTS AT THE NEXT ''A'' CHECK OR WITHIN 500 FLIGHT HOURS.  (X)
